Publication detail

Solvability of a linear non-local boundary value problem for nonlinear functional differential equations

OPLUŠTIL, Z.

Original Title

Solvability of a linear non-local boundary value problem for nonlinear functional differential equations

English Title

Solvability of a linear non-local boundary value problem for nonlinear functional differential equations

Type

journal article - other

Language

en

Original Abstract

New sufficient conditions are established for the solvability as well as unique solvability of a~linear non-local boundary value problem for nonlinear functional differential equations

English abstract

New sufficient conditions are established for the solvability as well as unique solvability of a~linear non-local boundary value problem for nonlinear functional differential equations

Keywords

Non-local boundary value problem, nonlinear functional differential equation, existence, uniqueness.

RIV year

2009

Released

20.11.2009

Publisher

Mathematical Institute, Slovak Academy of Science

Location

Bratislava, Slovakia

ISBN

1210-3195

Periodical

Tatra Mountains Mathematical Publications

Year of study

43

Number

1

State

CZ

Pages from

189

Pages to

201

Pages count

12

Documents

BibTex


@article{BUT48612,
  author="Zdeněk {Opluštil}",
  title="Solvability of a linear non-local boundary value problem for nonlinear functional differential equations",
  annote="New sufficient conditions are established for the solvability as well as unique solvability of a~linear non-local boundary value problem for nonlinear functional differential equations",
  address="Mathematical Institute, Slovak Academy of Science",
  chapter="48612",
  institution="Mathematical Institute, Slovak Academy of Science",
  number="1",
  volume="43",
  year="2009",
  month="november",
  pages="189--201",
  publisher="Mathematical Institute, Slovak Academy of Science",
  type="journal article - other"
}